Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Light pink bleeding, cramps, lower back pain, vomiting episodes. Causes for symptoms?

Hello, I have been having light red/pink bleeding when I wipe after using the bathroom. I have cramps and lower back pain as if I m on my period although this has been going on a full 10 days before my period is expected. 4 days ago I could not keep any food down and kept vomiting . Please tell me what is going on with me.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, kindly get a pregnancy test done along with an abdominal ultrasound. Sometimes implantation bleeding may present in this way and mimic a normal menstural cycle. The cramp and vomitting could be explained if you were pregnant. The ultrasound will rule out any extrauterine pregnacy if preg test is positive. In such case do visit your doctor and get immediate attention. In the meanwhile you could use an antispasmodic to stop the cramp. Take light small meals and plenty of fluids. Take care.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor